Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Karabanova, O V

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:87
Abstract pages:514
Full texts:206
References:104

http://www.mathnet.ru/eng/person33922
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/706102

Publications in Math-Net.Ru
2007
1. M. Yu. Kokurin, O. V. Karabanova, “A finite-dimensional regularized gradient method for solving irregular nonlinear operator equations”, Num. Meth. Prog., 8:1 (2007),  88–94  mathnet
2003
2. M. Yu. Kokurin, O. V. Karabanova, “Regularized projection methods for solving linear operator equations of the first kind in a Banach space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2003, 7,  35–44  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 47:7 (2003), 34–55
2002
3. M. Yu. Kokurin, O. V. Karabanova, “Iterative processes for nonlinear ill-posed operator equations in Banach spaces on the basis of finite-dimensional regularization of the Newton-Kantorovich method”, Num. Meth. Prog., 3:1 (2002),  40–51  mathnet
4. O. V. Karabanova, A. I. Kozlov, M. Yu. Kokurin, “Stable finite-dimensional iterative processes for solving nonlinear ill-posed operator equations”, Zh. Vychisl. Mat. Mat. Fiz., 42:8 (2002),  1115–1128  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:8 (2002), 1073–1085

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021